# SDR ABXA070039

- Difficulty date: January 28, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N966AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47510
- Aircraft time: 57,965 hours, 54,679 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4925848M12000
- Condition: Corroded
- Location: Bs 636-655
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TRACK CORRODED BETWEEN FS 636 - 655.  REMOVED AND REPLACED CENTER TRACK STA 590 - 972 IAW DC9 SRM 51-30-1 AND 51-10-4.
